Intestinal permeability and morphometric recovery in coeliac disease

S D Johnston, M Smye, R G Watson

Research output: Contribution to journalArticle

8 Citations (Scopus)
Original languageEnglish
Pages (from-to)259-60
Number of pages2
JournalLancet
Volume358
Issue number9278
Publication statusPublished - 28 Jul 2001

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Johnston, S. D., Smye, M., & Watson, R. G. (2001). Intestinal permeability and morphometric recovery in coeliac disease. Lancet, 358(9278), 259-60.